# SDR SWIA2023030002

- Difficulty date: March 2, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N211SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000646
- Aircraft time: 14,821 hours, 8,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE BULLETIN BRACKET MIS-LOCATED TO STR. 06L.     (C-CHECK RO 3/11/2023)    PERFORMED PERMANENT REPAIR TO HOLES FOR MISS LOCATED BRACKET BY INSTALLING 2 EA RIVETS REF ETD2023-170-005803.THIS REPAIR HAS NO AFFECT ON WEIGHT OR BALANCE.
